Alert archive / Mississippi / Wind Advisories in 2019

Wind Advisory 11, NWS Memphis, TN

April 13, 20194 states

NWS Memphis, TN issued this wind advisory at Apr 13, 2019, 6:35 AM CDT for 4 states. It took effect at Apr 13, 2019, 4:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2019, 6:35 AM CDT (11:35 UTC)
In effect from
Apr 13, 2019, 4:00 PM CDT
Expired
Apr 14, 2019, 12:25 AM CDT
In force
8 hr
Issued by
NWS Memphis, TN
All 39 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Dyer County, TN, Fayette County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 41 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 11.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2421 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS74 KMEG 131135
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
635 AM CDT Sat Apr 13 2019

...Strong winds will develop across portions of the Mid-South late
this afternoon into this evening...

ARZ035-036-048-049-058-132200-
/O.NEW.KMEG.WI.Y.0011.190413T2100Z-190414T0300Z/
Cross-Crittenden-St. Francis-Lee AR-Phillips-
Including the cities of Wynne, West Memphis, Forrest City, 
Marianna, Helena, and West Helena
635 AM CDT Sat Apr 13 2019

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 4 PM this afternoon to 10 PM
CDT this evening. 

* WINDS...East winds at 20 to 25 mph with higher gusts. 
  
* TIMING...4 PM CDT this afternoon until 10 PM CDT this evening. 

* IMPACTS...Loose objects left outdoors will likely be blown 
  around. High profile vehicles may experience difficult driving 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ001-002-007-008-010>013-020>022-TNZ049-088-089-132200-
/O.NEW.KMEG.WI.Y.0011.190413T2100Z-190414T0600Z/
DeSoto-Marshall-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Calhoun-Tipton-Shelby-Fayette-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Covington, Bartlett, Germantown, Collierville, Memphis, 
Millington, Somerville, and Oakland
635 AM CDT Sat Apr 13 2019

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT
SUNDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 4 PM this afternoon to 1 AM CDT
Sunday. 

* WINDS...Southeast winds at 20 to 25 mph with higher gusts. 
  
* TIMING...4 PM CDT this afternoon until 1 AM CDT Sunday. 

* IMPACTS...Loose objects left outdoors will likely be blown
  around. High profile vehicles may experience difficult driving
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ003-004-009-014>017-023-024-132200-
/O.NEW.KMEG.WI.Y.0011.190414T0000Z-190414T0600Z/
Benton MS-Tippah-Prentiss-Union-Pontotoc-Lee MS-Itawamba-
Chickasaw-Monroe-
Including the cities of Ashland, Ripley MS, Booneville, 
New Albany, Pontotoc, Tupelo, Fulton, Houston, Okolona, Amory, 
and Aberdeen
635 AM CDT Sat Apr 13 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
SUNDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 7 PM this evening to 1 AM CDT
Sunday. 

* WINDS...South winds at 20 to 25 mph with higher gusts. 
  
* TIMING...7 PM CDT this evening until 1 AM CDT Sunday. 

* IMPACTS...Loose objects left outdoors will likely be blown
  around. High profile vehicles may experience difficult driving
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SJM
3 follow-up statements
077 
WWUS74 KMEG 131934
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
234 PM CDT Sat Apr 13 2019

...Strong winds will develop across portions of the Mid-South
into this evening...

ARZ035-036-048-049-058-140300-
/O.CON.KMEG.WI.Y.0011.190413T2100Z-190414T0300Z/
Cross-Crittenden-St. Francis-Lee AR-Phillips-
Including the cities of Wynne, West Memphis, Forrest City, 
Marianna, Helena, and West Helena
234 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...East winds at 20 to 25 mph with gusts to around 40 mph.

* TIMING...4 PM CDT this afternoon until 10 PM CDT this evening.

* IMPACTS...Loose objects left outdoors will likely be blown 
  around. High profile vehicles may experience difficult driving 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ001-002-007-008-010>013-020>022-TNZ049-088-089-140600-
/O.CON.KMEG.WI.Y.0011.190413T2100Z-190414T0600Z/
DeSoto-Marshall-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Calhoun-Tipton-Shelby-Fayette-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Covington, Bartlett, Germantown, Collierville, Memphis, 
Millington, Somerville, and Oakland
234 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WINDS...Southeast winds at 20 to 25 mph with gusts to around 40
  mph.

* TIMING...4 PM CDT this afternoon until 1 AM CDT Sunday.

* IMPACTS...Loose objects left outdoors will likely be blown 
  around. High profile vehicles may experience difficult driving 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ003-004-009-014>017-023-024-140600-
/O.CON.KMEG.WI.Y.0011.190414T0000Z-190414T0600Z/
Benton MS-Tippah-Prentiss-Union-Pontotoc-Lee MS-Itawamba-
Chickasaw-Monroe-
Including the cities of Ashland, Ripley MS, Booneville, 
New Albany, Pontotoc, Tupelo, Fulton, Houston, Okolona, Amory, 
and Aberdeen
234 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
CDT SUNDAY...

* WINDS...South winds at 20 to 25 mph with gusts to around 40 mph.

* TIMING...7 PM CDT this evening until 1 AM CDT Sunday.

* IMPACTS...Loose objects left outdoors will likely be blown 
  around. High profile vehicles may experience difficult driving 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
414 
WWUS74 KMEG 140350
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1050 PM CDT Sat Apr 13 2019

...Strong winds will continue across portions of the Mid-South 
through early morning...

ARZ009-018-026>028-MOZ113-115-TNZ001-002-019-048-140800-
/O.EXB.KMEG.WI.Y.0011.000000T0000Z-190414T0800Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake-
Obion-Dyer-Lauderdale-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Kennett, Caruthersville, Tiptonville, 
Union City, Dyersburg, and Ripley TN
1050 PM CDT Sat Apr 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT SUNDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect until 3 AM CDT Sunday. 

* WINDS...Northeast winds at 20 to 30 mph with gusts to around 45
  mph. 

* TIMING...Now until 3 AM CDT Sunday.

* IMPACTS...Loose objects left outdoors will likely be blown 
  around. High profile vehicles may experience difficult driving 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ001-002-007-008-010>013-020>022-TNZ049-088-089-140600-
/O.CON.KMEG.WI.Y.0011.000000T0000Z-190414T0600Z/
DeSoto-Marshall-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-
Tallahatchie-Yalobusha-Calhoun-Tipton-Shelby-Fayette-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Covington, Bartlett, Germantown, Collierville, Memphis, 
Millington, Somerville, and Oakland
1050 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WINDS...Northeast winds at 20 to 25 mph with gusts to around 40
  mph. 

* TIMING...Now until 1 AM CDT Sunday.

* IMPACTS...Loose objects left outdoors will likely be blown 
  around. High profile vehicles may experience difficult driving 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ003-004-009-014>017-023-024-140600-
/O.CON.KMEG.WI.Y.0011.000000T0000Z-190414T0600Z/
Benton MS-Tippah-Prentiss-Union-Pontotoc-Lee MS-Itawamba-
Chickasaw-Monroe-
Including the cities of Ashland, Ripley MS, Booneville, 
New Albany, Pontotoc, Tupelo, Fulton, Houston, Okolona, Amory, 
and Aberdeen
1050 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WINDS...South winds at 20 to 25 mph with gusts to around 40 
  mph.

* TIMING...Now until 1 AM CDT Sunday.

* IMPACTS...Loose objects left outdoors will likely be blown 
  around. High profile vehicles may experience difficult driving 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

AC3
418 
WWUS74 KMEG 140525
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1225 AM CDT Sun Apr 14 2019

...Winds Have Weakened Across the Mid-South...

ARZ009-018-026>028-MOZ113-115-TNZ001-002-019-048-140630-
/O.CAN.KMEG.WI.Y.0011.000000T0000Z-190414T0800Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake-
Obion-Dyer-Lauderdale-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Kennett, Caruthersville, Tiptonville, 
Union City, Dyersburg, and Ripley TN
1225 AM CDT Sun Apr 14 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Wind
Advisory. 

Winds have fallen below wind advisory criteria. Thus, the advisory
is cancelled.

$$

MSZ001>004-007>017-020>024-TNZ049-088-089-140630-
/O.CAN.KMEG.WI.Y.0011.000000T0000Z-190414T0600Z/
DeSoto-Marshall-Benton MS-Tippah-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Tipton-Shelby-
Fayette-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Tunica, Senatobia, Booneville, Clarksdale, 
Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Covington, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
and Oakland
1225 AM CDT Sun Apr 14 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Wind
Advisory. 

Winds have fallen below wind advisory criteria. Thus, the advisory
is cancelled.

$$

AC3

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 13, 6:18 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 13, 6:18 AM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
618 AM CDT Sat Apr 13 2019

.UPDATE...

After further analysis have decided to issue a wind advisory for
east-central Arkansas, extreme SW TN and most of North Mississippi
from later this afternoon until midnight. Updates out shortly.

SJM

&&

.PREV DISCUSSION... /issued 417 AM CDT Sat Apr 13 2019/

Currently...A potent upper trough is moving into West Texas this
morning while surface low pressure develops over south central
Texas. A surface warm front stretches along the Gulf Coast to the
east. WAA across the Lower Mississippi Valley is resulting in
elevated showers and a few thunderstorms that are moving north
into the Mid-South. Temps range from the upper 40s north to the
upper 50s south with winds generally from the east and light
across the area.

Today and tonight...The upper trough will continue to strengthen
today and close off over the Red River Valley this afternoon and
then pivot across AR into southern MO tonight. The surface low
track has shifted slightly SE over the last 24 hours. Latest mean
HREF ensemble tracks the surface low from SE AR to Memphis around
midnight and then into SW KY by 12z Sunday. This slight shift in
low track has decreased severe weather probabilities across east
central AR. As the surface low tracks northeast and deepens the
warm front will lift north into north Mississippi and perhaps into
SE West TN late this afternoon and this evening bringing
dewpoints into the mid 60s as far north as Clarksdale MS to
Savannah TN this evening. Elevated showers and thunderstorms will
continue this morning and lift gradually north through the day. By
later this afternoon as the main upper low approaches and large
scale ascent increases expect showers and thunderstorms to develop
over the ARKLATEX and spread NE toward the Mid-South around
22-23Z today as clusters and broken lines eventually consolidating
into a vigorous QLCS as it pushes out of the area around 08z
Sunday. There is plenty of shear with this system as a 80-100 kt
mid level jet punches into the region around the upper low. 850
mb winds increase to 50-60 kts this evening. 0-1 km shear values
are very high as the surface low backs the wind across the region.
Instability will be the main question. The mean ensemble HREF
showing SBCAPE values of 500-1000 J/KG across north MS this
evening. The NAM is more aggressive with values above 1000 J/KG
which is not surprising given its more westerly surface low track.
The best chances for severe weather will be east of the surface
low track and along and south of the warm front. Right now it
looks like the area from Clarksdale to Tupelo and south has the
best overlay of instability and shear late this afternoon into the
overnight hours. STP values range from 2-3 in this area. There is
an enhanced risk of severe weather in this area with damaging
winds and a few tornadoes than main threat. A strong tornado is
possible along with large hail. The slight risk extends north of
that area to about Forrest City to Memphis to Savannah.

Expect 1.5 to 3 inches of rain from the event with heaviest
amounts along and NW of the surface low track. Latest FFG is above
3 inches for 6 hours and given the progressive nature of the
system will hold off on a flash flood watch for now. Localized
flash flooding is possible and have mentioned heavy rainfall.

As the surface low approaches today and the pressure gradient
tightens there will be gusty NE/E winds across much of the Delta
this afternoon then eventually gusty south winds pushing into
north Mississippi this evening. Guidance is a bit all over the
place and locations may hit advisory criteria for a short time.
Ongoing convection will also mess with the wind fields. Expect
gusty winds across the area and have mentioned gusts up to 35 mph
but will hold off on a wind advisory.

Sunday...Severe activity will push east of the area by 12z
Sunday. Expect lingering showers, especially in the morning, as
the upper trough moves through. Temps will be chilly with highs in
the 50s west and 60s east.

Sunday night...Clearing skies and cold! Lows in the 30s in most
places with some patchy frost possible.

Monday and Tuesday...Prime weather days here as high pressure
prevails. It will be a bit chilly on Monday with highs in the 60s
but by Tuesday southerly winds will move temps into the 70s.

Wednesday and Thursday...Potent upper low will track NW of the
region and a cold front will push through Wednesday night into
Thursday. Some models showing a decent amount of instability so
a few strong to severe storms are possible.

Friday...Lingering showers and quite cool as large upper trough
settles over the region.

SJM

&&

AVIATION...

06Z TAFs

0433Z KNQA VAD wind profile showed elevated transport of warmer
and more moist air was underway. KGWX radar showed -SHRA
spreading into TUP. A marine surface warm front was evident in
surface analysis along the MS gulf coast.

Overnight TS chances for TUP fall into the non-zero category, but
likely too low for TAF inclusion.

Surface winds will take much of Saturday to veer to the southeast
at MEM. Until that time low level wind shear from the southeasterly
low level jet will become a concern by late afternoon. Best
general TS potential for MEM appears on track for early evening,
with a strongly-forced frontal line arriving toward 06Z.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 4 PM this afternoon to 10 PM CDT this evening
     for Crittenden-Cross-Lee AR-Phillips-St. Francis.

MO...None.
MS...Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for
     Calhoun-Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
     Tallahatchie-Tate-Tunica-Yalobusha.

     Wind Advisory from 7 PM this evening to 1 AM CDT Sunday for
     Benton MS-Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-
     Prentiss-Tippah-Union.

TN...Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for
     Fayette-Shelby-Tipton.

&&
Hazardous weather outlook, Apr 13, 4:22 AM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
422 AM CDT Sat Apr 13 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-141130-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
422 AM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an enhanced risk of severe thunderstorms over portions
of north Mississippi and a slight risk of severe thunderstorms
across portions of East Arkansas and Southwest Tennessee for late
this afternoon into early Sunday morning.

Damaging winds and a few tornadoes are the main threats. A strong
tornado is possible. Large hail is a secondary threat. Rainfall
amounts of up to 3 inches could result in localized flash
flooding.

Gusty winds up to 35 mph are likely across the Delta region and
North Mississippi this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Patchy frost is possible Monday night into Tuesday morning.

A few strong to severe storms are possible Wednesday night into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon until early
Sunday.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:58 PM CDTAreal Flood WarningMEGLee, Phillips5 hr
Apr 13, 1:05 PM CDTRiver Flood WarningMEGLowndes, Monroe10 days
Apr 13, 4:20 PM CDTSpecial Weather StatementMEGTunica40 min
Apr 13, 5:53 PM CDTSpecial Weather StatementMEGTunica37 min

Nearby

Wind Advisories in Mississippi, 2019Wind Advisories in Arkansas, 2019Wind Advisories in Tennessee, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.